# SDR SWAA2014021024942

- Difficulty date: January 31, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,095 hours, 45,944 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 6546460U47
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AIL TE STRUCTURE ANGLE BRACKET CRACKED.  R & R BRACKET IAW SRM.
